Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Delayed periods without any reason

hi doctor, i am 25 (weight:60,height:5 2 ) with no pcos, prolactin level:19,and TSH: 5.06,heamoglobin: 12.3 and all the remaining levels are normal in blood and urine samples. i have gained weight afer marriage(10 kg) with in 8 months.i am suffering with irregular periods from a couple of months which is used to have long ago (some how controlled by weight reduction in the last few years,but i was never late by 2 months. it has been 75 days (Last period). doctor has given me HYPONIDD (4 tablets a day) and MCMB 69(1 per day) and himalaya eve care syrup.I am using since 10days but did get period still.what are these tablets and side effects. i wanna get safe pregnancy as soon as possible. waiting for reply, thanking you sudha,hyderabad.
Asked On : Tue, 24 Jan 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Dear Sudha,
Are you taking any kind of other medication like oral contraceptive other than you mentioned.
What about your stress level
Is your doctor suggest to have whole ABD ultra sound.
May be your weight gain simply change in life style & diet plan.
Now - 1st priority to loose weight - you can loose weight through compatibility diet plans.( Customized diet/nutrition/lifestyle/herbs make possible you to loose weight )
HYPONIDD- is an Ayurveda medication of Charka Phrama, mentioned to use in Diabetes-2 or in insulin resistant condition. it is known to with out side effect
Eve Care- By Himalaya for general gyne problems for female( An ayurvedic medicine)
MCMB 69- folic acid Megacobalamaine

Sudha, as i know these medication are not going to treat root cause. This is not a line of treatment in your case.


Dr. Saurabh Soni
Answered: Mon, 30 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor